# SDR GTIA2015061501575

- Difficulty date: June 15, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 20,447 hours, 9,494 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST DOOR DAMPER / CYLINDER PRESSURE IS LOW IAW PLACARD TABLE.  SERVICED THE BOTTLE WITH NITROGEN AMM 52-10-00-614-001-A.  OK FOR SERVICES.
